Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 38, NWS New Orleans, LA

February 19, 2012Washington Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Feb 19, 2012, 5:05 AM CST for Washington Parish, Louisiana. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2012, 5:05 AM CST (11:05 UTC)
Expired
Feb 20, 2012, 10:31 PM CST
In force
41 hr
Issued by
NWS New Orleans, LA
Flood severity
Minor

County Washington Parish, LA

The river

Written for the forecast point Bogue Chitto River at Franklinton (FRNL1).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02491500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

447 
WGUS44 KLIX 191105
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
505 AM CST SUN FEB 19 2012

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

THE BOGUE CHITTO RIVER AT FRANKLINTON AFFECTING WASHINGTON PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC117-201705-
/O.NEW.KLIX.FL.W.0038.120219T1105Z-120222T0600Z/
/FRNL1.1.ER.120219T0926Z.120220T0600Z.120222T0000Z.NO/
505 AM CST SUN FEB 19 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BOGUE CHITTO RIVER AT FRANKLINTON.
* UNTIL LATE TUESDAY NIGHT.
* AT 4:00 AM SUNDAY THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 13.5
  FEET BY EARLY MONDAY MORNING FEBRUARY 20TH. THE RIVER IS EXPECTED TO
  FALL BELOW FLOOD STAGE BY TUESDAY EVENING FEBRUARY 21ST.
* IMPACT...AT 12.0 FEET...THE NATIONAL GUARD ARMORY AND PARISH
  CORRECTIONS FACILITY WILL REQUIRE FLOOD PROTECTION MEASURES AS
  RIVER FRONT PROPERTY WILL FLOOD. SAND BAGGING IS RECOMMENDED.

$$
5 follow-up statements
257 
WGUS84 KLIX 191657
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1057 AM CST SUN FEB 19 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...LOUISIANA...

THE BOGUE CHITTO RIVER NEAR TYLERTOWN AFFECTING PIKE AND WALTHALL 
COUNTIES 

THE BOGUE CHITTO RIVER AT FRANKLINTON AFFECTING WASHINGTON PARISH 

THE BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC113-147-202257-
/O.EXT.KLIX.FL.W.0033.000000T0000Z-120221T0210Z/
/TYTM6.2.ER.120219T0122Z.120220T0000Z.120220T2010Z.NO/
1057 AM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE CHITTO RIVER NEAR TYLERTOWN.
* UNTIL MONDAY EVENING.
* AT 10:45 AM SUNDAY THE STAGE WAS 17.9 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO A CREST NEAR 
  18.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  TOMORROW AFTERNOON.
* IMPACT...AT 18.0 FEET...SECONDARY ROADS IN THE VICINITY OF THE RIVER
  WILL FLOOD. HOMES CLOSE TO THE RIVER AND PORTIONS OF THE HIDDEN
  SPRINGS RESORT PARK WILL BE FLOODED. LOW LYING FARM AND PASTURE
  LAND NEAR THE RIVER WILL REMAIN FLOODED.

$$

LAC117-202256-
/O.EXT.KLIX.FL.W.0038.000000T0000Z-120221T1800Z/
/FRNL1.1.ER.120219T0926Z.120220T0000Z.120221T1200Z.NO/
1057 AM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE CHITTO RIVER AT FRANKLINTON.
* UNTIL TUESDAY AFTERNOON.
* AT 10:00 AM SUNDAY THE STAGE WAS 13.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO A CREST NEAR 
  14.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY MORNING FEBRUARY 21ST.
* IMPACT...AT 14.0 FEET...THERE WILL BE MINOR FLOODING ALONG BOTH
  BANKS. THE NATIONAL GUARD ARMORY AND PARISH CORRECTIONS FACILITY
  WILL REQUIRE FLOOD PROTECTION MEASURES AS RIVER FRONT PROPERTY WILL
  FLOOD. SAND BAGGING IS RECOMMENDED. IT IS RECOMMENDED THAT SAND AND
  GRAVEL OPERATIONS BE STOPPED AND EQUIPMENT SECURED. ACCESS ROADS TO
  RECREATIONAL AREAS WILL FLOOD.
$$

LAC103-202256-
/O.EXT.KLIX.FL.W.0030.120220T0300Z-120224T0300Z/
/BSHL1.1.ER.120220T0300Z.120222T0000Z.120223T2100Z.NO/
1057 AM CST SUN FEB 19 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE BOGUE CHITTO RIVER NEAR BUSH.
* FROM THIS EVENING TO THURSDAY EVENING.
* AT 10:15 AM SUNDAY THE STAGE WAS 10.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY TONIGHT 
  AND CONTINUE TO RISE TO A CREST NEAR 13.0 FEET BY TUESDAY EVENING 
  FEBRUARY 21ST. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON
  FEBRUARY 23RD.
* IMPACT...AT 13.0 FEET...HOMES IN LOW LYING AREAS ON THE DOWNSTREAM
  SIDE OF LOUISIANA HIGHWAY 21 NEAR THE BRIDGE WILL FLOOD. THE ACCESS ROAD 
  UPSTREAM OF THE BRIDGE WILL REMAIN INUNDATED.

$$
314 
WGUS44 KLIX 200142
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
741 PM CST SUN FEB 19 2012

...OBSERVED FLOODING CHANGED FROM MODERATE TO MINOR SEVERITY FOR THE 
FOLLOWING RIVERS IN MISSISSIPPI...LOUISIANA...

...FORECAST FLOODING CHANGED FROM MODERATE TO MINOR SEVERITY FOR THE 
FOLLOWING RIVERS IN MISSISSIPPI...LOUISIANA...
 
THE BOGUE CHITTO RIVER NEAR TYLERTOWN AFFECTING PIKE AND WALTHALL 
COUNTIES
  
THE BOGUE CHITTO RIVER AT FRANKLINTON AFFECTING WASHINGTON PARISH
  
THE BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.



DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.



A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC113-147-202000-
/O.EXT.KLIX.FL.W.0033.000000T0000Z-120220T2000Z/
/TYTM6.2.ER.120219T0122Z.120219T1830Z.120220T1400Z.NO/
741 PM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR 
  THE BOGUE CHITTO RIVER NEAR TYLERTOWN.
* UNTIL MONDAY AFTERNOON.
* AT  6:45 PM SUNDAY THE STAGE WAS 16.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER HAS ALREADY CRESTED AND IS EXPECTED TO 
  FALL BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 16.0 FEET...THE ROAD THROUGH THE MIDDLE OF HIDDEN 
  SPRINGS RESORT PARK WILL BEGIN TO FLOOD ALONG WITH LOW LYING FARM 
  AND PASTURE LAND NEAR THE RIVER
* IMPACT...AT 15.0 FEET...LOW LYING FARM AND PASTURE LAND NEAR THE 
  RIVER WILL FLOOD

$$

LAC117-210741-
/O.EXT.KLIX.FL.W.0038.000000T0000Z-120221T2200Z/
/FRNL1.1.ER.120219T0926Z.120220T0100Z.120221T1600Z.NO/
741 PM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR 
  THE BOGUE CHITTO RIVER AT FRANKLINTON.
* UNTIL TUESDAY AFTERNOON.
* AT  7:00 PM SUNDAY THE STAGE WAS 14.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER HAS ALREADY CRESTED AND IS EXPECTED TO 
  FALL BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 14.0 FEET...THERE WILL BE MINOR FLOODING ALONG BOTH 
  BANKS. THE NATIONAL GUARD ARMORY AND PARISH CORRECTIONS FACILITY 
  WILL REQUIRE FLOOD PROTECTION MEASURES AS RIVER FRONT PROPERTY WILL
  FLOOD. SAND BAGGING IS RECOMMENDED. IT IS RECOMMENDED THAT SAND AND
  GRAVEL OPERATIONS BE STOPPED AND EQUIPMENT SECURED. ACCESS ROADS TO
  RECREATIONAL AREAS WILL FLOOD
* IMPACT...AT 12.0 FEET...THE NATIONAL GUARD ARMORY AND PARISH 
  CORRECTIONS FACILITY WILL REQUIRE FLOOD PROTECTION MEASURES AS 
  RIVER FRONT PROPERTY WILL FLOOD. SAND BAGGING IS RECOMMENDED

$$

LAC103-210741-
/O.EXT.KLIX.FL.W.0030.120220T0340Z-120224T0400Z/
/BSHL1.1.ER.120220T0340Z.120221T1800Z.120223T2200Z.NO/
741 PM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR 
  THE BOGUE CHITTO RIVER NEAR BUSH.
* UNTIL THURSDAY EVENING.
* AT  7:15 PM SUNDAY THE STAGE WAS 10.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED T0 RISE ABOVE FLOOD STAGE BY 
  TONIGHT AND THEN CONTINUE TO RISE UNTIL CRESTING NEAR 13.0 FEET
  BY TUESDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE BY THURSDAY AFTERNOON.
* IMPACT...AT 13.0 FEET...HOMES IN LOW LYING AREAS ON THE DOWNSTREAM 
  SIDE OF LOUISIANA HIGHWAY  21 NEAR THE BRIDGE WILL FLOOD. THE 
  ACCESS ROAD UPSTREAM OF THE BRIDGE WILL REMAIN INUNDATED
* IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL 
  FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW
  THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 
  21
* IMPACT...AT 10.0 FEET...GRAVEL PITS UPSTREAM OF LOUISIANA HIGHWAY 21
  WILL BEGIN TO OVERFLOW THREATENING PROPERTY AT LOWER ELEVATIONS ON 
  EITHER SIDE OF HIGHWAY 21 IN THE VICINITY OF THE BRIDGE.

$$
964 
WGUS84 KLIX 201542
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
942 AM CST MON FEB 20 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA...

THE BOGUE CHITTO RIVER AT FRANKLINTON AFFECTING WASHINGTON PARISH 

THE BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC117-211942-
/O.EXT.KLIX.FL.W.0038.000000T0000Z-120221T1942Z/
/FRNL1.1.ER.120219T0926Z.120220T0100Z.120221T1342Z.NO/
942 AM CST MON FEB 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE CHITTO RIVER AT FRANKLINTON.
* UNTIL TUESDAY AFTERNOON.
* AT 9:00 AM MONDAY THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY TOMORROW
  MORNING FEBRUARY 21ST. THE RIVER IS EXPECTED TO FALL TO 9.2 FEET BY
  WEDNESDAY FEBRUARY 22ND.
* IMPACT...AT 12.0 FEET...THE NATIONAL GUARD ARMORY AND PARISH CORRECTIONS
  FACILITY WILL REQUIRE FLOOD PROTECTION MEASURES AS RIVER FRONT PROPERTY
  WILL FLOOD. SAND BAGGING IS RECOMMENDED.

$$

LAC103-212141-
/O.EXT.KLIX.FL.W.0030.000000T0000Z-120225T0600Z/
/BSHL1.1.ER.000000T0000Z.120222T1200Z.120225T0000Z.NO/
942 AM CST MON FEB 20 2012

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE BOGUE CHITTO RIVER NEAR BUSH.
* UNTIL LATE FRIDAY NIGHT.
* AT 9:15 AM MONDAY THE STAGE WAS 11.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 13.0 FEET
  BY WEDNESDAY MORNING FEBRUARY 22ND. THE RIVER WILL FALL BELOW FLOOD
  STAGE FRIDAY EVENING FEBRUARY 24TH. THE RIVER IS EXPECTED TO FALL TO A
  STAGE NEAR 10.5 FEET ON SATURDAY MORNING FEBRUARY 25TH.
* IMPACT...AT 13.0 FEET...HOMES IN LOW LYING AREAS ON THE DOWNSTREAM
  SIDE OF LOUISIANA HIGHWAY 21 NEAR THE BRIDGE WILL FLOOD. THE ACCESS
  ROAD UPSTREAM OF THE BRIDGE WILL REMAIN INUNDATED.

$$
970 
WGUS84 KLIX 210041
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
641 PM CST MON FEB 20 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  BOGUE CHITTO RIVER AT FRANKLINTON AFFECTING WASHINGTON PARISH 
  BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC117-210653-
/O.EXT.KLIX.FL.W.0038.000000T0000Z-120221T0653Z/
/FRNL1.1.ER.120219T0926Z.120220T0100Z.120221T0053Z.NO/
641 PM CST MON FEB 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE CHITTO RIVER AT FRANKLINTON.
* UNTIL LATE TONIGHT.
* AT  6:00 PM MONDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 12.0 FEET...THE NATIONAL GUARD ARMORY AND PARISH 
  CORRECTIONS FACILITY WILL REQUIRE FLOOD PROTECTION MEASURES AS 
  RIVER FRONT PROPERTY WILL FLOOD. SAND BAGGING IS RECOMMENDED.

$$

LAC103-220641-
/O.EXT.KLIX.FL.W.0030.000000T0000Z-120225T1800Z/
/BSHL1.1.ER.000000T0000Z.120222T0600Z.120225T1200Z.NO/
641 PM CST MON FEB 20 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE BOGUE CHITTO RIVER NEAR BUSH.
* UNTIL SATURDAY AFTERNOON.
* AT  5:15 PM MONDAY THE STAGE WAS 12.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY 
  WEDNESDAY MORNING FEBRUARY 22ND. THE RIVER WILL FALL BELOW FLOOD 
  STAGE SATURDAY MORNING FEBRUARY 25TH..
* IMPACT...AT 13.0 FEET...HOMES IN LOW LYING AREAS ON THE DOWNSTREAM 
  SIDE OF LOUISIANA HIGHWAY  21 NEAR THE BRIDGE WILL FLOOD. THE 
  ACCESS ROAD UPSTREAM OF THE BRIDGE WILL REMAIN INUNDATED.



$$
443 
WGUS84 KLIX 210431
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1031 PM CST MON FEB 20 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  BOGUE CHITTO RIVER AT FRANKLINTON AFFECTING WASHINGTON PARISH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC117-210501-
/O.CAN.KLIX.FL.W.0038.000000T0000Z-120221T0653Z/
/FRNL1.1.ER.120219T0926Z.120220T0100Z.120221T0019Z.NO/
1031 PM CST MON FEB 20 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE BOGUE CHITTO RIVER AT FRANKLINTON.
* AT 10:00 PM MONDAY THE STAGE WAS 11.1 FEET. 
* FELL BELOW FLOOD STAGE AT  6:19 PM MONDAY.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.0 FEET BY 
  WEDNESDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Feb 19, 3:43 AM CST, 1 hour 22 minutes earlier.

Area forecast discussion, Feb 19, 3:43 AM CST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
343 AM CST SUN FEB 19 2012

.SHORT TERM...
STARTING OFF THE LAST DAY OF THIS WEEKEND SIGNIFICANTLY BETTER THAN
YESTERDAY. SURFACE LOW AND THUNDERSTORMS WELL EAST OF THE AREA...
MOVING ACROSS FLORIDA AND GEORGIA. MEANWHILE...UPPER LOW IS TRACKING
EASTWARD OVER NORTHERN LA AND SOUTHERN ARKANSAS. A FEW VERY LIGHT
SHOWERS ASSOCIATED WITH THIS FEATURE ARE MOVING THROUGH BATON ROUGE
TO MCCOMB. EXPECTING THIS ACTIVITY TO BE OUT OF THE CWA BY 12Z SO
NOT INCLUDING IN TODAY/S FCST. COOLER AND DRIER AIR WILL FILTER IN
THE REGION TODAY. BELOW NORMAL HIGHS ARE EXPECTED WITH TEMPS ONLY
REACHING ONLY WARMING A FEW DEGREES FROM THEIR CURRENT VALUES WHICH
IS SLIGHTLY BELOW GUIDANCE. MAY TAKE A BIT FOR CLOUD COVER TO
DISSIPATE BUT SHOULD GET CLEARING FROM SW TO NE LATER TODAY. CLEAR
AND COOL NIGHT EXPECTED AS HIGH PRESSURE SLIGHTLY BUILDS IN FROM THE
NORTHEAST. GOOD RADIATIONAL COOLING FROM NO CLOUDS AND LIGHT WINDS
SHOULD ALLOW TEMPS TO FALL INTO THE UPPER 30S TO LOWER 40S.

.LONG TERM...
A VERY PROGRESSIVE PATTERN WILL CONTINUE THROUGHOUT THE WEEK. BY THE
TIME MONDAY ROLLS AROUND TO START WARMING BACK UP...UPPER RIDGE WILL
ALREADY BE EAST OF THE AREA AND THE NEXT TROUGH WILL BE MOVING
THROUGH THE CENTRAL PLAINS. THE COMBINATION OF NOT ENOUGH TIME FOR
MOISTURE TO RETURN AND THE FACT THAT THE TROUGH IS WEAK AND FAIRLY
FAR NORTH...LITTLE RAIN WILL DEVELOP. HAVE DROPPED TO ABOUT AS LOW
AS CAN GO WITH 15% AREAWIDE TUESDAY SO THAT ISOLATED SHOWERS COMES
OUT IN ZONE FCST.

WARMING TREND TO CONTINUE THROUGH MIDWEEK WITH HIGHS COMING IN
AROUND THE MID 70S. FAIRLY SIGNIFICANT MODEL DIFFERENCES ALREADY
SHOWING UP BY THIS TIME AS WELL. WHILE GFS AND ECMWF BOTH INDICATE A
WEAK STALLED BOUNDARY BECOMING ACTIVE WEDNESDAY...UPPER TROUGH IS
MUCH STRONGER ON GFS AND THUS MORE RAIN WOULD DEVELOP. THEN...KIND
OF THE OPPOSITE WITH LATE WEEK SYSTEM WHERE ECMWF IS THE MORE
STRONGER OF THE 2. SO FOR NOW HAVE MADE FEW CHANGES BUT KEPT RAIN IN
THE FCST ON THOSE DAYS. NEXT WEEKEND LOOKS TO BE MOSTLY DRY AT THIS
TIME.

MEFFER
&&

.AVIATION...

WIND FIELD HAS BRIEFLY COLLAPSED OVER MUCH OF THE AREA. WITH THE
ABUNDANT MOISTURE FROM THE SATURDAY RAINS...SIGNIFICANT REDUCTIONS
IN VISIBILITIES HAVE OCCURRED WITH MANY TERMINALS REPORTING LIFR TO
VLIFR CONDITIONS. THIS SHOULD BE A BRIEF SITUATION...TWO HOURS OR SO
AT MOST AT MANY TERMINALS. SURFACE LOW IS PULLING AWAY FROM AREA AND
WINDS HAVE ALREADY PICKED UP AT KHUM...AND SEEING A WEST WIND AT
KBTR. EXPECT VISIBILITIES TO INCREASE TO 5-7 MILES AROUND 10Z AT
MOST TERMINALS. STILL WILL HAVE IFR TO MVFR CEILINGS THROUGH MID TO
LATE MORNING BEFORE IMPROVING TO VFR. WINDS WILL ALSO INCREASE AND
COULD APPROACH 20KT WITH GUSTS NEAR 30KTS DURING THE MORNING
HRS...MAINLY AT KMSY AND KNEW. WINDS WILL BEGIN TO SLACK OFF SOME DURING
THE AFTN. 35

&&

.MARINE...

AS NOTED IN THE AVIATION DISCUSSION...WITH THE DISRUPTION IN THE
PRESSURE FIELD AFTER THE PASSAGE OF THE CONVECTION...THE WIND FIELD
HAS BRIEFLY COLLAPSED. IT NOW APPEARS TO BE RECOVERING...AT LEAST IN
THE WESTERN TWO THIRDS OF THE COASTAL WATERS. MAY BE A FEW HOURS YET
BEFORE THE TIDAL LAKES AND SOUNDS SEE THE INCREASE. WITH THE SMALL
CRAFT ADVISORY ALREADY OUT...WILL NOT MAKE ADJUSTMENTS ON THIS END.
BACK END OF THE ADVISORY MAY NEED EXTENDED A FEW HOURS IF WINDS ARE
SLOW TO DIMINISH. ONSHORE FLOW WILL RETURN OVERNIGHT MONDAY
NIGHT...AND EXERCISE CAUTION FLAGS WILL LIKELY BE NEEDED BY
WEDNESDAY MORNING. 35

&&

.DECISION SUPPORT... /EXPERIMENTAL/
DSS CODE...BLUE
DEPLOYED...NONE AT CURRENT TIME
ACTIVATION...NONE AT CURRENT TIME.
ACTIVITIES...EMERGENCY RESPONSE SPOT FORECASTS FOR OIL SPILL ON MS
             RIVER.
             MONITORING RIVER FLOODING AND MARINE WIND CONDITIONS
             MONITORING CONDITIONS FOR NUMEROUS MARDI GRAS
             PARADES TODAY

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

.PRELIMINARY POINT TEMPS/POPS...
MCB  56  36  65  51 /  10   0  10  20
BTR  59  42  69  55 /  10   0  10  10
ASD  60  41  66  54 /  10   0  10  10
MSY  59  46  65  58 /  10   0  10  10
GPT  59  42  63  53 /  10   0  10  10
PQL  60  40  66  50 /  10   0  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM SUNDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM SUNDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Feb 18, 9:30 PM CST, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
930 PM CST SAT FEB 18 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-200330-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
930 PM CST SAT FEB 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

GUSTY WINDS ARE EXPECTED TO IMPACT AREAS ALONG THE SOUTH SHORE OF
LAKE PONTCHARTRAIN AFTER MIDNIGHT.

MARINE...A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR ALL OF OF THE
COASTAL WATERS EXCEPT THE SOUNDS AND TIDAL LAKES THROUGH TONIGHT.
A FEW GALE FORCE GUSTS ARE POSSIBLE.

FLOOD WARNINGS REMAIN IN EFFECT FOR MANY LOCAL RIVERS. PLEASE
REFER TO THE LATEST RIVER FLOOD STATEMENTS AND FORECASTS FOR
ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL COASTAL WATERS FROM
EARLY MORNING THROUGH MID AFTERNOON.

FLOOD WARNINGS REMAIN IN EFFECT FOR MANY LOCAL RIVERS. PLEASE
REFER TO THE LATEST RIVER FLOOD STATEMENTS AND FORECASTS FOR
ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY DAMAGE FROM EARLIER THUNDERSTORMS TO THE
NATIONAL WEATHER SERVICE BY CALLING 5 0 4 5 2 2 7 3 3 0...OR
9 8 5 6 4 9 0 3 5 7. USE EXTENSION 4 TO SPEAK TO A FORECASTER.

In the hours before

Special weather statement, Feb 19, 2:38 AM CST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
238 AM CST SUN FEB 19 2012

LAZ040-061>064-MSZ077-080>082-191100-
ST. TAMMANY-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...SLIDELL...MANDEVILLE...COVINGTON...
LACOMBE...METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...
CHALMETTE...VIOLET...PICAYUNE...BAY ST. LOUIS...WAVELAND...
DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...OCEAN SPRINGS...
MOSS POINT...GAUTIER...ST. MARTIN
238 AM CST SUN FEB 19 2012

...BRIEF PERIOD OF DENSE FOG IN THE NEW ORLEANS METRO AREA AND
MISSISSIPPI COAST THIS MORNING...

VERY WET GROUND FROM SATURDAYS RAIN HAS COMBINED WITH A PERIOD OF
LIGHT WINDS AHEAD OF A WIND SHIFT TO ALLOW THE FORMATION OF AREAS
OF FOG. VISIBILITIES HAVE FALLEN TO BETWEEN ONE HALF AND ONE MILE
IN SOME PORTIONS OF THE NEW ORLEANS METRO AREA AND ALONG THE
MISSISSIPPI COAST. WINDS ARE EXPECTED TO INCREASE AGAIN OVER THE
NEXT 2 TO 3 HOURS...WHICH WILL ALLOW VISIBILITIES TO IMPROVE
CONSIDERABLY BY 5 AM. TRAVELERS EARLY THIS MORNING SHOULD EXERCISE
CAUTION IN THEIR TRAVELS UNTIL CONDITIONS IMPROVE.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 9:20 PM CSTRiver Flood WarningLIXSaint Tammany13 hr

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.